# SDR K11A201511047261

- Difficulty date: October 8, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,630 hours, 23,812 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD IN VERTICAL STAB MAIN BOX HAS TWO INCH CRACK IN AFT END OF RT LOWER TEE CHORD.
